| Model Number |
DUCT OCCLUDER II |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2022, a 6mmby 6mm amplatzer duct occluder ii was selected for implantation using a 6f non-abbott guiding sheath.During the procedure, it was noted that the device was not taking the correct shape.The device was then removed from the patient.There was no replacement device.There was no interaction with cardiac structures, and no angulations or kinks noted in the delivery system.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.The patient was reported as stable.
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of device deformity was reported.The investigation confirmed the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to the labeling design or manufacturing of the device.Per the instructions for use, the recommended size delivery system for use with a 6mm dia 6mm amplatzer adoii is a 5f.